Impact of correlation crises in risk theory: Asymptotics of finite-time ruin probabilities for heavy-tailed claim amounts when some independence and stationarity assumptions are relaxed

Abstract : In the renewal risk model, several strong hypotheses may be found too restrictive to model accurately the complex evolution of the reserves of an insurance company. In the case where claim sizes are heavy-tailed, we relax independence and stationarity assumptions and extend some asymptotic results on finite-time ruin probabilities, to take into account possible correlation crises like the one recently bred by the sub-prime crisis: claim amounts, in general assumed to be independent, may suddenly become strongly positively dependent. The impact of dependence and non-stationarity is analyzed and several concrete examples are given.
Type de document :
Article dans une revue
Insurance Mathematics and Economics, 2008, 43 (3), pp.412-421
Liste complète des métadonnées

Littérature citée [21 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00308782
Contributeur : Stéphane Loisel <>
Soumis le : vendredi 1 août 2008 - 15:59:18
Dernière modification le : jeudi 31 décembre 2015 - 01:03:04
Document(s) archivé(s) le : jeudi 3 juin 2010 - 17:35:19

Fichier

BiardLefevreLoisel-ISFA-WP2052...
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00308782, version 1

Collections

Citation

Romain Biard, Claude Lefèvre, Stéphane Loisel. Impact of correlation crises in risk theory: Asymptotics of finite-time ruin probabilities for heavy-tailed claim amounts when some independence and stationarity assumptions are relaxed. Insurance Mathematics and Economics, 2008, 43 (3), pp.412-421. 〈hal-00308782〉

Partager

Métriques

Consultations de la notice

219

Téléchargements de fichiers

190